Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizziness persistent even after vitamin tablets. Due to high BP?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 436 Questions
I am having dizziness since Monday. Not sure what is the cause of this. I do not smoke , drink or have any illness as such.

Yesterday I checked my BP twice. It was 140/100 in the morning, in the evening it was 140/90. Not quite sure if my dizziness is caused due to high BP. The nearby doctor have prescribed me some vitamin tablets yesterday which I am having. However still I'm feeling dizzy ( giddiness )
Posted Sun, 22 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Radhika 46 minutes later

Thanks for the query.

You had a blood pressure reading of 140/100 and 140/90 and you complain of dizziness.
It is better you repeat the reading twice after this. Mention your earlier readings to the examining doctor. High Blood pressure can be attributed to dizziness.

Current recommendations are to start medicines to reduce blood pressure once it touches 140/90 mm Hg XXXXXXX Let your treating doctor take a call on this.

Sometimes due to inner ear infection there will be dizzines too. You need to get examined by a ENT specialist. Also in some medical conditions like Anemia you feel giddy. A medication to help during giddiness can be recommended if this symptoms affects your daily life function.

Mean time, sip on lemonade without extrasalt. Hydrate well. Whenever you change postures it is better to make slow movements so that they do not affect the pressure. Physical activity and reducing weight all help to reduce blood pressure.

If you have family history of blood pressure, high cholesterol you need to get your lipid profile done too.

I hope I have answered your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor